Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/81824
Type: Artigo de periódico
Title: On Second-Order Optimality Conditions for Vector Optimization
Author: Maciel, MC
Santos, SA
Sottosanto, GN
Abstract: In this article, two second-order constraint qualifications for the vector optimization problem are introduced, that come from first-order constraint qualifications, originally devised for the scalar case. The first is based on the classical feasible arc constraint qualification, proposed by Kuhn and Tucker (Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, vol. 1, pp. 481-492, University of California Press, California, 1951) together with a slight modification of McCormick's second-order constraint qualification. The second-the constant rank constraint qualification-was introduced by Janin (Math. Program. Stud. 21:110-126, 1984). They are used to establish two second-order necessary conditions for the vector optimization problem, with general nonlinear constraints, without any convexity assumption.
Subject: Nonlinear vector optimization
Pareto points
Weak Pareto points
Constraint qualifications
Optimality conditions
Country: EUA
Editor: Springer/plenum Publishers
Rights: fechado
Identifier DOI: 10.1007/s10957-010-9793-z
Date Issue: 2011
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000289564300006.pdf714.8 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.